# SDR CA960412019

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970410119
- Condition: Failed
- Location: Firewall Hyd
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN)IN CLIMB #2 HYDRAULIC QUANTITY INDICATOR BEGAN FALLING. THIS FOLLOWED BY PRESSURE LOSS IN SYSTEM. INSPECTION FOUND A HYDRAULIC LINE FAILURE AT THE FLARE. BRAD ADVISED.
